Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 153706, 9 pages
http://dx.doi.org/10.1155/2014/153706
Research Article

Exact Solutions of the Space-Time Fractional Bidirectional Wave Equations Using the -Expansion Method

College of Mathematics of Honghe University, Mengzi, Yunnan 661100, China

Received 15 March 2014; Accepted 9 June 2014; Published 23 June 2014

Academic Editor: Jin Liang

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on Jumarie’s modified Riemann-Liouville derivative, the fractional complex transformation is used to transform fractional differential equations to ordinary differential equations. Exact solutions including the hyperbolic functions, the trigonometric functions, and the rational functions for the space-time fractional bidirectional wave equations are obtained using the -expansion method. The method provides a promising tool for solving nonlinear fractional differential equations.